i have been using scabies cream for 1 week now but it's only getting worse i have been applying 5% permethrin cream every day please help.
2 doctor answers • 2 doctors weighed in
Specializes in Family Medicine
Drug reaction: Eczema may be exacerbated by permethrin cream. Stop cream , submerse your whole body in Water for 20 min, wash all your linens, clothing, try over the counter allergy medication, and a antihistamine at bed time, if this does not work you need to see your Dr.
322 viewsAnswered Jun 30, 2018
Pediatric Emergency Medicine 45 years experience
Scabies: Confirm the diagnosis and take the medication as prescribed. You should use it once and then potentially repeat it once in 2 weeks. Daily will irritate your skin. Follow up and be clear about your treatment.
322 viewsAnswered May 21, 2019
Last updated May 21, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.